# SDR VNAA202411090029

- Difficulty date: November 9, 2024
- Submitted: November 10, 2024
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 40,466 hours, 38,987 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334255
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEAT TRACK LBL 9 FS 581-682.   REMOVED AND REPLACED SEAT TRACK IAW  MHIRJ REO 670-53-00-589 REV-C DATE 2023-02-08 AND CRJ 700 AMM 53-00-49-400-801-A03.
